MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COUNTERTORQUE WRENCH FOR CSLP

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COUNTERTORQUE WRENCH FOR CSLP
Model Number 324.067
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the cslp counter torque wrench handle four-prong instrument broke a prong off during the screw extraction.It is unknown if there was a surgical delay.There was no patient consequence.Concomitant device reported: unk - screw (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) countertorque wrench for cslp.This is report 1 of 1 for (b)(4).

Brand Name
COUNTERTORQUE WRENCH FOR CSLP
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12660733
Report Number2939274-2021-06175
Device Sequence Number4479521
Product Code HXC
UDI-Device Identifier10705034769202
UDI-Public10705034769202
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number324.067
Device Catalogue Number324.067
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1